| Catalog Number |
305122 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Material#: 305122 batch#: 3055928.It was reported by the customer that the needle hub was cracked and when staff member went to remove/change the needle, it punctured their glove, cut them and drew blood.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
(b)(4).Follow up.A device history record review was completed by our quality engineer team for provided material number 305122 and lot number 3055928.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
Event or Problem Description
Material#: 305122.Batch#: 3055928.It was reported by the customer that the needle hub was cracked and when staff member went to remove/change the needle, it punctured their glove, cut them and drew blood.Verbatim: rcc received a complaint via email.Email(s) attached.Product information product code: 305122.Product description: needle hypo 25 x 5/8in rb bx/100 lot/serial #: 3055928.Expiry date: 2028-04-30.Problem information: product concern ticket number: (b)(4) date of incident: (b)(6) 2023 concern description: needle hub was cracked and when staff member went to remove/change the needle, it punctured their glove, cut them and drew blood.Occurrences: (b)(4).